# SDR ASAA2012062892593

- Difficulty date: June 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 38,962 hours, 17,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 11A1308Y9
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FWD BULKHEAD VERTICAL SUPPORT ANGLE CRACKED JUST OTBD OF PACK EXHAUST.  R & R ANGLE IAW SRM 51-40-02.
